zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Critical exponents of quasilinear parabolic equations. (English) Zbl 1010.35005
The critical exponent for the global existence of positive solutions of the equation $$u_t = \text{div}(|\nabla u|^{m-1}\nabla u)+t^s|x|^\sigma u^p$$ in $\Bbb R^n$ is found for $s\ge 0$, $(n-1)/(n+1)<m<1$, $p>1$ and $\sigma >n(1-m)-1-m-2s.$

MSC:
35B33Critical exponents (PDE)
35K55Nonlinear parabolic equations
35K65Parabolic equations of degenerate type
WorldCat.org
Full Text: DOI
References:
[1] Aronson, D. G.; Benilan, P.: Regularite des solutions de l’equation des milieux poreux dans rn. C. R. Acad. sci. Paris, ser. A 288, 103-105 (1979)
[2] Aronson, D. G.; Weinberger, H. F.: Multidimensional nonlinear diffusion arising in population genetics. Adv. math. 30, 33-76 (1978) · Zbl 0407.92014
[3] Bandle, C.; Levine, H. A.: On the existence and non-existence of global solutions of reaction--diffusion equations in sectorial domains. Trans. amer. Math. soc. 316, 595-622 (1986) · Zbl 0693.35081
[4] Diaz, J. I.; De Thelin, F.: On a nonlinear parabolic problem arising in some models related to turbulent flows. SIAM J. Math. anal. 25, 1085-1111 (1994) · Zbl 0808.35066
[5] Dibenedetto, E.: Degenerate parabolic equations. (1993) · Zbl 0794.35090
[6] Friedman, A.; Mcleod, J. B.: Blow-up of positive solutions of semilinear heat equation. Indiana univ. Math. J. 34, 425-447 (1985) · Zbl 0576.35068
[7] Fujita, H.: On the blowing up of solutions of the Cauchy problem for $ut={\Delta}u+u1+{\alpha}$. J. fac. Sci. univ. Tokyo sect. 1 13, 109-124 (1966) · Zbl 0163.34002
[8] Fujita, H.: On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations. Proc. sympos. Pure math. 18, 105-113 (1969)
[9] Galaktionov, V. A.: Conditions for global nonexistence and localization for a class of nonlinear parabolic equations. U.S.S.R. comput. Math. math. Phys. 23, 35-44 (1983) · Zbl 0576.35055
[10] Galaktionov, V. A.: Blow-up for quasilinear heat equations with critical Fujita’s exponents. Proc. roy. Soc. Edinburgh, sect. A 124, 517-525 (1994) · Zbl 0808.35053
[11] Hayakawa, K.: On nonexistence of global solutions of some semilinear parabolic equations. Proc. Japan acad. 49, 503-525 (1973) · Zbl 0281.35039
[12] Herrero, M. A.; Pierre, M.: The Cauchy problem for $ut={\Delta}$um when 0m1. Trans. amer. Math. soc. 291, 145-158 (1985) · Zbl 0583.35052
[13] Kobayashi, K.; Siaro, T.; Tanaka, H.: On the blowing up problem for semilinear heat equations. J. math. Soc. Japan 29, 407-424 (1977) · Zbl 0353.35057
[14] Levine, H. A.: The role of critical exponents in blowup theorems. SIAM rev. 32, 262-288 (1990) · Zbl 0706.35008
[15] Levine, H. A.; Meier, P.: The value of the critical exponent for reaction--diffusion equations in cones. Arch. rational mech. Anal. 109, 73-80 (1990) · Zbl 0702.35131
[16] Levine, H. A.; Lieberman, G.; Meier, P.: On critical exponent for some quasilinear parabolic equations. Math. meth. Appl. sci. 109, 73-80 (1992)
[17] Mochizuki, K.; Mukai, K.: Existence and nonexistence of global solutions to fast diffusions with source. Math. appl. Anal. 2, 92-102 (1994) · Zbl 0832.35083
[18] Pinsky, R. G.: Existence and nonexistence of global solutions for $ut={\Delta}u+a(x)$up in rd. J. differential equations 133, 152-177 (1997) · Zbl 0876.35048
[19] Qi, Y. W.: On the equation $ut={\Delta}$u${\alpha}+u{\beta}$. Proc. roy. Soc. Edinburgh, sect. A 123, 373-390 (1993) · Zbl 0801.35068
[20] Qi, Y. W.: Critical exponents of degenerate parabolic equations. Sci. China, ser. A 38, 1153-1162 (1995) · Zbl 0837.35076
[21] Qi, Y. W.: The degeneracy of a fast-diffusion equation and stability. SIAM J. Math. anal. 27, 476-485 (1996) · Zbl 0855.35007
[22] Qi, Y. W.: The global existence and nonuniqueness of a nonlinear degenerate equation. Nonlinear anal. 31, 117-136 (1998) · Zbl 0907.35073
[23] Qi, Y. W.: The critical exponents of parabolic equations and blow-up in rn. Proc. roy. Soc. Edinburgh, sect. A 128, 123-136 (1998) · Zbl 0892.35088
[24] Qi, Y. W.; Wang, M. X.: The global existence and finite time extinction of a quasilinear parabolic equation. Adv. differential equations 4, 731-753 (1999) · Zbl 0959.35104
[25] Samarskii, A. A.; Galaktionov, V. A.; Kurdyumov, S. P.; Mikhailov, A. P.: Blow-up in quasilinear parabolic equations. (1995) · Zbl 1020.35001
[26] Weissler, F. B.: Existence and nonexistence of global solutions for a semilinear heat equation. Israel J. Math. 38, 29-40 (1981) · Zbl 0476.35043